Hello, I started sertraline 4 1/2 weeks ago. When I started at 25 mg I fell asleep 3 hours after taking it, so I took it at 9 pm at night. A week later I’m at 50 mg. 4 weeks into it, I’m waking up 3 times a night... is this normal? What should I do?
I had disturbed sleep also for the first month, I was on 25mg. I tried increasing to 37.5mg but was too fatigued to drive no matter what time I took it. Your body may just take some more time to adjust. At 3 months I’m still only on 25mg as it still makes me tired. I’ve tried taking at different times & it doesn’t seem to matter, I take it at 6pm after work. If your only side effect is waking up at night I bet it will pass soon, or you could try taking in the morning. Anytime there is a dose change you need to give it a few weeks. If I read your post correctly you increased the dose about a week ago.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Dec 2016 • 14 answers
Updated 8 Apr 2013 • 3 answers
Updated 11 Jan 2016 • 2 answers
My daughter was put on sertraline at 16 after a complete break down due to bullying. she never spoke
Updated 16 Aug 2018 • 3 answers
Updated 31 Aug 2018 • 1 answer